Minimal elementary extensions of models of set theory and arithmetic

Archive for Mathematical Logic 30 (3):181-192 (1990)
  Copy   BIBTEX

Abstract

TheoremEvery model of ZFChas a conservative elementary extension which possesses a cofinal minimal elementary extension.An application of Boolean ultrapowers to models of full arithmetic is also presented

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On certain types and models for arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
Subsets of models of arithmetic.Roman Kossak & Jeffrey B. Paris - 1992 - Archive for Mathematical Logic 32 (1):65-73.
Blunt and topless end extensions of models of set theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
T-convexity and Tame extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
A model of peano arithmetic with no elementary end extension.George Mills - 1978 - Journal of Symbolic Logic 43 (3):563-567.
On cofinal extensions of models of arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.
Power-like models of set theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Definability of types, and pairs of o-minimal structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
Elementary extensions of countable models of set theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (1):139-145.
Model-theoretic properties characterizing peano arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.

Analytics

Added to PP
2013-11-23

Downloads
28 (#506,167)

6 months
2 (#785,137)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

Set theory.Thomas Jech - 1981 - Journal of Symbolic Logic.
Models and types of Peano's arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Boolean-Valued Models and Independence Proofs in Set Theory.J. L. Bell & Dana Scott - 1981 - Journal of Symbolic Logic 46 (1):165-165.
The theory of Boolean ultrapowers.Richard Mansfield - 1971 - Annals of Mathematical Logic 2 (3):297-323.
Toward model theory through recursive saturation.John Stewart Schlipf - 1978 - Journal of Symbolic Logic 43 (2):183-206.

View all 10 references / Add more references